MathSciNet Relay Station
MathSciNet bibliographic data
MR27802 10.0X
Lehner, Joseph Further congruence properties of the Fourier coefficients of the modular invariant $j(\tau)$. Amer. J. Math. 71, (1949). 373–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement